# SDR PCSA2016041301

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 96,362 hours, 26,081 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T62013
- Part serial: 00733
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FRM CODE 32 30 19 02.  RT GEAR DOWN LIGHT FAILED TO GO OFF WITH GEAR HANDLE UP.  EICAS MSG GEAR DISAGREE DISPLAYED.  DOORS AMBER LIGHT & GEAR AMBER LIGHTS ON.  RT MAIN GEAR VISUALLY VERIFIED TO BE EXTENDED BY TOWER FLY BY.
